# SDR MVH0064221

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 14860011
- Condition: Inoperative
- Location: Step
- Part time: 316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE.
